# SDR FDEA2019120653191

- Difficulty date: December 5, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1180 - 1200 BL0 SEAT TRACK FLANGE CORRODED.  COMPLIED WITH EA F-5310-T0351165 P1.  TITLE FUSELAGE - MAINFRAME - BL 0 SEAT TRACK SPLICE REPAIR BETWEEN STA 1220 AND STA 1240.
